Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 15 - 27

A novel approach to the theory of Padé approximants

Authors
Christopher ATHORNE
Corresponding Author
Christopher ATHORNE
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.2How to use a DOI?
Abstract
By associating polynomials and power series expansions with sln(C) modules we dscribe the theory of Padé approximants in terms of tensor products of representations and interpret their recurrence relations algebraically. The treatment links with the theory of Hirota derivatives and discrete integrable models and is generalizable to larger numbers of variables. This paper summarizes and extends the work of [2].
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
15 - 27
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Christopher ATHORNE
PY  - 2005
DA  - 2005/12
TI  - A novel approach to the theory of Padé approximants
JO  - Journal of Nonlinear Mathematical Physics
SP  - 15
EP  - 27
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.2
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.2
ID  - ATHORNE2005
ER  -